Variational Iteration Method for Delay Differential Equations Using He's Polynomials


Creative Commons License

MOHYUD-DINA S. T. , YILDIRIM A.

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.65, no.12, pp.1045-1048, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 12
  • Publication Date: 2010
  • Doi Number: 10.1515/zna-2010-1204
  • Title of Journal : ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
  • Page Numbers: pp.1045-1048
  • Keywords: Variational Iteration Method, He's Polynomials, Delay Differential Equations, Exact Solutions, HOMOTOPY PERTURBATION METHOD

Abstract

In this paper, we apply the variational iteration method using He's polynomials (VIMHP) for solving delay differential equations which are otherwise too difficult to solve. These equations arise very frequently in signal processing, digital images, physics, and applied sciences. Numerical results reveal the complete reliability and efficiency of the proposed combination.